Posted by: Cheryl | 2010-11-19

Anxiety / depression

Can one take rescue tablets / liquid when first starting Nuzak to help with the anxiety which hopefull settles down after a couple of weeks? Am taking Azor do not want to take too much though &  am trying to limit it to 1 tablet per day that is why I am asking about the rescue tablets as I am struggling with the anxiety attacks off and on. Is it okay to take azor for about 3 weeks on an ongoing basis or can it become habit forming if taken for that long, as do not want that to happen.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc


Rescue tablets can cause anxiety and it is therefore, not recommended to use it with Nuzak. You should only take the Azor tablets as prescribed by your doctor.


Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.